# SDR SWIA202054444

- Difficulty date: October 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS CHAFED RIVET HEAD AT RBL 18 AT APPROXIMATELY WL 82.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FS 621 BULKHEAD RIVET AT RBL 18 AT APPROXIMATELY WL 82, IAW CRJ 200 SRM.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
